# SDR SWAA2022053107529

- Difficulty date: May 13, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 55,078 hours, 29,733 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stiffener
- Part number: 111A1301U5
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STIFFENER LOCATED ON FWD FACE OF VAPOR BARRIER LH BS663 BTW LBL 5.00 TO LBL 32 2022-239636 / [01] TOOL USED DIGITAL CALIPER P/N 500-197-30; S/N:A16165044; DUE DATE: 01/FEB/23.;[02] REPLACED NEW STIFFENER AND FASTENERS LOCATED ON FWD FACE OF VAPOR BARRIER LH BS663 BTW LBL 5.00 TO LBL 32 I.A.W B737-700 SRM 51-40-02 AND DWG 111A1000; SHEET 114; REV -. SEE INDIVIDUAL SIGN-OFF BELOW;[03] CERTIFIED STEP 2; COMPLETED. ITEM RII
